Aarhus University Seal / Aarhus Universitets segl

Sergey Arkhipov

Equivariant matrix factorizations and hamiltonian reduction

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Standard

Equivariant matrix factorizations and hamiltonian reduction. / Arkhipov, Sergey; Kanstrup, Tina.

In: Bulletin of the Korean Mathematical Society, Vol. 54, No. 5, 2017, p. 1803-1825.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Harvard

Arkhipov, S & Kanstrup, T 2017, 'Equivariant matrix factorizations and hamiltonian reduction', Bulletin of the Korean Mathematical Society, vol. 54, no. 5, pp. 1803-1825. https://doi.org/10.4134/BKMS.b160758

APA

Arkhipov, S., & Kanstrup, T. (2017). Equivariant matrix factorizations and hamiltonian reduction. Bulletin of the Korean Mathematical Society, 54(5), 1803-1825. https://doi.org/10.4134/BKMS.b160758

CBE

Arkhipov S, Kanstrup T. 2017. Equivariant matrix factorizations and hamiltonian reduction. Bulletin of the Korean Mathematical Society. 54(5):1803-1825. https://doi.org/10.4134/BKMS.b160758

MLA

Arkhipov, Sergey and Tina Kanstrup. "Equivariant matrix factorizations and hamiltonian reduction". Bulletin of the Korean Mathematical Society. 2017, 54(5). 1803-1825. https://doi.org/10.4134/BKMS.b160758

Vancouver

Arkhipov S, Kanstrup T. Equivariant matrix factorizations and hamiltonian reduction. Bulletin of the Korean Mathematical Society. 2017;54(5):1803-1825. https://doi.org/10.4134/BKMS.b160758

Author

Arkhipov, Sergey ; Kanstrup, Tina. / Equivariant matrix factorizations and hamiltonian reduction. In: Bulletin of the Korean Mathematical Society. 2017 ; Vol. 54, No. 5. pp. 1803-1825.

Bibtex

@article{30cabaa6f71e46d3b0c9c9f594f416eb,
title = "Equivariant matrix factorizations and hamiltonian reduction",
abstract = "Let X be a smooth scheme with an action of an algebraic group G. We establish an equivalence of two categories related to the corresponding moment map µ: T∗X → g∗ - the derived category of G-equivariant coherent sheaves on the derived fiber µ− 1(0) and the derived category of G-equivariant matrix factorizations on T∗X ×g with potential given by µ.",
keywords = "DG-modules, Equivariant sheaves, Hamiltonian reduction, Matrix factorizations",
author = "Sergey Arkhipov and Tina Kanstrup",
year = "2017",
doi = "10.4134/BKMS.b160758",
language = "English",
volume = "54",
pages = "1803--1825",
journal = "Bulletin of the Korean Mathematical Society",
issn = "1015-8634",
publisher = "Korean Mathematical Society",
number = "5",

}

RIS

TY - JOUR

T1 - Equivariant matrix factorizations and hamiltonian reduction

AU - Arkhipov, Sergey

AU - Kanstrup, Tina

PY - 2017

Y1 - 2017

N2 - Let X be a smooth scheme with an action of an algebraic group G. We establish an equivalence of two categories related to the corresponding moment map µ: T∗X → g∗ - the derived category of G-equivariant coherent sheaves on the derived fiber µ− 1(0) and the derived category of G-equivariant matrix factorizations on T∗X ×g with potential given by µ.

AB - Let X be a smooth scheme with an action of an algebraic group G. We establish an equivalence of two categories related to the corresponding moment map µ: T∗X → g∗ - the derived category of G-equivariant coherent sheaves on the derived fiber µ− 1(0) and the derived category of G-equivariant matrix factorizations on T∗X ×g with potential given by µ.

KW - DG-modules

KW - Equivariant sheaves

KW - Hamiltonian reduction

KW - Matrix factorizations

UR - http://www.scopus.com/inward/record.url?scp=85030326344&partnerID=8YFLogxK

U2 - 10.4134/BKMS.b160758

DO - 10.4134/BKMS.b160758

M3 - Journal article

AN - SCOPUS:85030326344

VL - 54

SP - 1803

EP - 1825

JO - Bulletin of the Korean Mathematical Society

JF - Bulletin of the Korean Mathematical Society

SN - 1015-8634

IS - 5

ER -